Volume 2, Number 1
Previous Issue Next Issue

Xi Chen, Hao Jiang & Wai-Ki Ching

10.4208/eajam.030511.060911a

East Asian J. Appl. Math., 2 (2012), pp. 1-18.

Preview Full PDF Citation 388 1017 Abstract

Akira Imakura, Tomohiro Sogabe & Shao-Liang Zhang

10.4208/eajam.280611.030911a

East Asian J. Appl. Math., 2 (2012), pp. 19-32.

Preview Full PDF Citation 390 1012 Abstract

Hidenori Yasuda

10.4208/eajam.050911.240112a

East Asian J. Appl. Math., 2 (2012), pp. 33-46.

Preview Full PDF Citation 368 979 Abstract

S. R. Pudjaprasetya & Elis Khatizah

10.4208/eajam.050911.300112a

East Asian J. Appl. Math., 2 (2012), pp. 47-58.

Preview Full PDF Citation 379 1016 Abstract

R. K. Mohanty & Nikita Setia

10.4208/eajam.291211.080212a

East Asian J. Appl. Math., 2 (2012), pp. 59-82.

Preview Full PDF Citation 404 1038 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80